Alert archive / Wisconsin / Gale Warnings in 2015

Gale Warning 28, NWS Milwaukee, WI

November 16, 2015

NWS Milwaukee, WI issued this gale warning at Nov 16, 2015, 2:45 PM CST. It took effect at Nov 17, 2015, 9:00 AM CST. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2015, 2:45 PM CST (20:45 UTC)
In effect from
Nov 17, 2015, 9:00 AM CST
Expired
Nov 18, 2015, 10:00 PM CST
In force
37 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WHUS73 KMKX 162045
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CST MON NOV 16 2015

...A PERIOD OF STRONG WINDS EXPECTED TONIGHT INTO THURSDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL RESULT IN A
TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES TONIGHT.
THIS WILL CREATE FAVORABLE CONDITIONS FOR GUSTY SOUTH TO SOUTHEAST
WINDS DEVELOPING TONIGHT ALONG WITH BUILDING WAVES.

AS THE LOW PRESSURE SYSTEM MOVES NORTH THROUGH THE UPPER MIDWEST
...THE STRONG SOUTHERLY WINDS WILL LIKELY REACH GALE FORCE
LEVELS TUESDAY MORNING. THESE STRONGER GUSTS ARE THEN POSSIBLE
INTO WEDNESDAY EVENING.

WESTERLY WINDS WILL BE STRONG THURSDAY BEHIND THE DEPARTING
LOW...WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY.

LMZ643>646-170445-
/O.CON.KMKX.SC.Y.0100.151117T0000Z-151117T1500Z/
/O.UPG.KMKX.GL.A.0010.151117T1500Z-151119T0900Z/
/O.NEW.KMKX.GL.W.0028.151117T1500Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
245 PM CST MON NOV 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST TUESDAY...
...GALE WARNING IN EFFECT FROM 9 AM TUESDAY TO 10 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 10 PM CST
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT
  WITH GUSTS UP TO 30 KNOTS. THESE WINDS WILL FURTHER INCREASE TO
  UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS FOR MID TUESDAY MORNING
  INTO WEDNESDAY EVENING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 6 TO 10 FEET ON
  TUESDAY. THE WAVES WILL BEGIN TO SLOWLY SUBSIDE WEDNESDAY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
9 follow-up statements
022 
WHUS73 KMKX 170305
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CST MON NOV 16 2015

...STRONG WINDS EXPECTED TONIGHT INTO THURSDAY...

.DEVELOPING LOW PRESSURE IN THE SOUTHERN PLAINS WILL RESULT IN A
TIGHTENING PRESSURE GRADIENT ACROSS THE WESTERN GREAT LAKES
TONIGHT. THIS WILL CREATE FAVORABLE CONDITIONS FOR GUSTY SOUTHEAST
WINDS TONIGHT ALONG WITH BUILDING WAVES.

AS THE LOW PRESSURE SYSTEM MOVES NORTH THROUGH THE UPPER MIDWEST
...THE STRONG SOUTH WINDS WILL LIKELY REACH GALE FORCE LEVELS
TUESDAY MORNING. THESE STRONGER GUSTS ARE THEN POSSIBLE INTO
WEDNESDAY EVENING.

WEST WINDS WILL BE STRONG THURSDAY BEHIND THE DEPARTING LOW...
WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY.

LMZ643>646-171115-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-151117T1500Z/
/O.CON.KMKX.GL.W.0028.151117T1500Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 PM CST MON NOV 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TUESDAY TO 10 PM CST
WEDNESDAY...

* WINDS: SOUTHEAST 15 TO 25 KNOTS TONIGHT WITH GUSTS UP TO 30
  KNOTS. THESE WINDS WILL FURTHER INCREASE TO UP TO 25 KNOTS WITH
  GUSTS TO 35 KNOTS FOR MID TUESDAY MORNING INTO WEDNESDAY
  EVENING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT AND 6 TO 10 FEET ON 
  TUESDAY. THE WAVES WILL BEGIN TO SLOWLY SUBSIDE WEDNESDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
823 
WHUS73 KMKX 170916
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CST TUE NOV 17 2015

...GALE FORCE WIND GUSTS TODAY THROUGH WEDNESDAY EVENING...

.BREEZY SOUTHERLY WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED
TODAY INTO WEDNESDAY EVENING AS STRONG LOW PRESSURE MOVES FROM THE
GREAT PLAINS TO MINNESOTA...AND EVENTUALLY CANADA. THE WINDS WILL
SHIFT TO THE SOUTHWEST WEDNESDAY NIGHT WITH THE PASSAGE OF THE
COLD FRONT. BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY...WITH
ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING LIKELY.

LMZ643>646-171730-
/O.CON.KMKX.SC.Y.0100.000000T0000Z-151117T1500Z/
/O.CON.KMKX.GL.W.0028.151117T1500Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 AM CST TUE NOV 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
CST WEDNESDAY...

* WINDS: SOUTHEAST 15 TO 25 KNOTS. GUSTS TO 35 TO 40 KNOTS FOR
  LATE MORNING INTO WEDNESDAY EVENING.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 10 FEET FOR THIS AFTERNOON
  AND CONTINUING INTO WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE
  WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
028 
WHUS73 KMKX 171522
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 AM CST TUE NOV 17 2015

...GALE FORCE WIND GUSTS TODAY THROUGH WEDNESDAY EVENING...

.STRONG SOUTHERLY WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED
TODAY INTO WEDNESDAY EVENING AS STRONG LOW PRESSURE MOVES FROM THE
GREAT PLAINS TO MINNESOTA...AND EVENTUALLY CANADA. THE WINDS WILL
SHIFT TO THE SOUTHWEST WEDNESDAY NIGHT WITH THE PASSAGE OF THE
COLD FRONT. BRISK WESTERLY WINDS WILL THEN CONTINUE ON
THURSDAY...WITH ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING
LIKELY.

LMZ643>646-172330-
/O.EXP.KMKX.SC.Y.0100.000000T0000Z-151117T1500Z/
/O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 AM CST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS. GUSTS TO 35 TO 40 KNOTS FROM
  LATE MORNING INTO WEDNESDAY EVENING.

* WAVES: 3 TO 5 FEET BUILDING TO 6 TO 10 FEET FOR THIS AFTERNOON 
  AND CONTINUING INTO WEDNESDAY. THE WAVES WILL GRADUALLY 
  SUBSIDE WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
693 
WHUS73 KMKX 172105
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CST TUE NOV 17 2015

...GALE FORCE WIND GUSTS INTO WEDNESDAY EVENING...

.STRONG SOUTHEAST WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED
INTO WEDNESDAY EVENING. THIS IS A RESULT OF STRONG LOW PRESSURE
MOVING FROM THE GREAT PLAINS TO MINNESOTA...AND EVENTUALLY INTO
WESTERN ONTARIO CANADA. THE WINDS WILL SHIFT TO THE SOUTHWEST
WEDNESDAY NIGHT...WITH THE PASSAGE OF THE COLD FRONT. HIGH WAVES
ARE EXPECTED DURING THIS TIME.

BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY.
ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE WEDNESDAY
NIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. HIGH
WAVES WILL REMAIN POSSIBLE DURING THIS TIME...MAINLY TOWARD AND
OVER THE OPEN WATERS.

LMZ643>646-180515-
/O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
305 PM CST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY...

* WINDS: SOUTHEAST TO 30 KNOTS TONIGHT AND WEDNESDAY...BECOMING
  SOUTHWEST WEDNESDAY NIGHT. FREQUENT GUSTS TO 35 KNOTS INTO
  WEDNESDAY EVENING. GUSTY WEST WINDS REMAIN POSSIBLE LATER
  WEDNESDAY NIGHT INTO FRIDAY.

* WAVES: BUILDING TO 7 TO 10 FEET TONIGHT AND LINGERING INTO
  WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT INTO
  THURSDAY...BUT MAY REMAIN HIGH TOWARD AND OVER THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
858 
WHUS73 KMKX 180333
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CST TUE NOV 17 2015

...GALE FORCE WIND GUSTS INTO WEDNESDAY EVENING...

.STRONG SOUTH WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED INTO
WEDNESDAY EVENING. THIS IS A RESULT OF STRONG LOW PRESSURE MOVING
FROM THE GREAT PLAINS TO MINNESOTA...AND EVENTUALLY INTO WESTERN
ONTARIO CANADA. THE WINDS WILL SHIFT TO THE SOUTHWEST WEDNESDAY
NIGHT...WITH THE PASSAGE OF A COLD FRONT. HIGH WAVES ARE EXPECTED
DURING THIS TIME.

BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY.
ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE WEDNESDAY
NIGHT...WITH ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. HIGH
WAVES WILL REMAIN POSSIBLE DURING THIS TIME...MAINLY TOWARD AND
OVER THE OPEN WATERS.

LMZ643>646-181145-
/O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 PM CST TUE NOV 17 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST WEDNESDAY...

* WINDS: SOUTH TO 30 KNOTS TONIGHT AND WEDNESDAY...BECOMING
  SOUTHWEST WEDNESDAY NIGHT. FREQUENT GUSTS TO 35 KNOTS INTO
  WEDNESDAY EVENING. GUSTY WEST WINDS REMAIN POSSIBLE LATER
  WEDNESDAY NIGHT INTO FRIDAY.

* WAVES: BUILDING TO 7 TO 9 FEET TONIGHT AND LINGERING INTO
  WEDNESDAY. THE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY NIGHT INTO
  THURSDAY...BUT MAY REMAIN HIGH TOWARD AND OVER THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
517 
WHUS73 KMKX 180916
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 AM CST WED NOV 18 2015

...GALE FORCE WIND GUSTS TODAY AND THIS EVENING...

.STRONG SOUTH WINDS WITH GALE FORCE WIND GUSTS ARE EXPECTED TODAY
WITH A WIND SHIFT TO THE SOUTHWEST THIS EVENING. THIS IS A RESULT
OF STRONG LOW PRESSURE MOVING FROM MINNESOTA TODAY INTO WESTERN
ONTARIO CANADA TONIGHT. VERY HIGH WAVES ARE EXPECTED TODAY AND
WILL GRADUALLY DECREASE TONIGHT DUE TO THE OFFSHORE WINDS. 

BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY.
ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT...WITH
ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. 

LMZ643>646-181730-
/O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 AM CST WED NOV 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WINDS: SOUTH TO 25 KNOTS TODAY BECOMING SOUTHWEST BY EVENING.
  FREQUENT GUSTS TO 35 KNOTS TODAY AND THIS EVENING. GUSTY WEST
  WINDS REMAIN POSSIBLE LATER TONIGHT LASTING INTO FRIDAY.

* WAVES: 7 TO 10 FEET TODAY...THEN GRADUALLY SUBSIDING FROM LATE
  AFTERNOON INTO THURSDAY DUE TO OFFSHORE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
036 
WHUS73 KMKX 181501
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 AM CST WED NOV 18 2015

...GALE FORCE WIND GUSTS TODAY AND THIS EVENING...

.STRONG SOUTH WINDS WITH GALE FORCE WIND GUSTS TO 40 KNOTS ARE
EXPECTED TODAY WITH A WIND SHIFT TO THE SOUTHWEST THIS EVENING.
THIS IS A RESULT OF STRONG LOW PRESSURE MOVING FROM MINNESOTA
TODAY INTO WESTERN ONTARIO CANADA TONIGHT. VERY HIGH WAVES ARE
EXPECTED TODAY AND WILL GRADUALLY DECREASE TONIGHT DUE TO THE
OFFSHORE WINDS.

BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY.
ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT...WITH
ANOTHER GALE WARNING POSSIBLE FOR THURSDAY.

LMZ643>646-182315-
/O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
901 AM CST WED NOV 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WINDS: SOUTH GALES TO 40 KNOTS INTO THE EVENING...THEN
  DIMINISHING. GUSTY WEST WINDS REMAIN POSSIBLE LATER TONIGHT
  LASTING INTO FRIDAY.

* WAVES: 7 TO 10 FEET TODAY...THEN GRADUALLY SUBSIDING FROM LATE 
  AFTERNOON INTO THURSDAY DUE TO OFFSHORE WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
061 
WHUS73 KMKX 182055
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CST WED NOV 18 2015

...GALE FORCE WIND GUSTS INTO THIS EVENING...

.STRONG SOUTH WINDS WILL SHIFT SOUTHWEST THIS EVENING...WITH GALE
FORCE WIND GUSTS EXPECTED. THIS IS A RESULT OF STRONG LOW
PRESSURE MOVING INTO WESTERN ONTARIO CANADA TONIGHT. VERY HIGH
WAVES ARE EXPECTED TO LINGER INTO THIS EVENING...THEN WILL
GRADUALLY DECREASE LATER TONIGHT...DUE TO THE OFFSHORE WINDS.

BRISK WESTERLY WINDS WILL THEN CONTINUE ON THURSDAY INTO FRIDAY.
ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED LATE TONIGHT...WITH
ANOTHER GALE WARNING POSSIBLE FOR THURSDAY. SMALL CRAFT ADVISORIES
WILL THEN BE NEEDED THURSDAY NIGHT AND POSSIBLY INTO FRIDAY
MORNING.

LMZ643>646-190400-
/O.CON.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
255 PM CST WED NOV 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

* WINDS: SOUTH TO SOUTHWEST GALES TO 35 KNOTS THIS EVENING...THEN
  DIMINISHING TO 15 TO 25 KNOTS. GUSTY WEST WINDS WILL LINGER
  LATER TONIGHT...LASTING INTO FRIDAY MORNING. GALE FORCE GUSTS TO
  35 KNOTS ARE POSSIBLE THURSDAY AFTERNOON.

* WAVES: 5 TO 9 FEET INTO THIS EVENING...THEN GRADUALLY SUBSIDING
  INTO THURSDAY...DUE TO OFFSHORE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
593 
WHUS73 KMKX 190404
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1004 PM CST WED NOV 18 2015

...BRISK SOUTHWEST TO WEST WINDS TO CONTINUE...

.BRISK SOUTHWEST WINDS WILL CONTINUE TONIGHT WITH GUSTS AROUND
30 KNOTS DUE TO A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE
NEAR SOUTHERN  HUDSON BAY AND HIGH PRESSURE OVER THE MID
MISSISSIPPI VALLEY.

BRISK WEST WINDS WILL INCREASE AGAIN THURSDAY INTO
THURSDAY EVENING...WITH ANOTHER GALE WARNING FOR THURSDAY. SMALL
CRAFT ADVISORIES WILL THEN BE NEEDED LATER THURSDAY NIGHT AND
POSSIBLY INTO FRIDAY MORNING.

LMZ643>646-191215-
/O.EXP.KMKX.GL.W.0028.000000T0000Z-151119T0400Z/
/O.NEW.KMKX.SC.Y.0101.151119T0404Z-151119T1400Z/
/O.NEW.KMKX.GL.W.0029.151119T1400Z-151120T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1004 PM CST WED NOV 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CST THURSDAY...
...GALE WARNING IN EFFECT FROM 8 AM TO 10 PM CST THURSDAY...
...GALE WARNING WILL EXPIRE AT 10 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 10 PM CST
THURSDAY.

A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 8 AM CST THURSDAY. 

THE GALE WARNING WILL EXPIRE AT 10 PM CST THIS EVENING.

* SOUTHWEST TO 30 KNOTS TONIGHT. GALE FORCE GUSTS TO 35 KNOTS ARE
  EXPECTED AGAIN LATE THURSDAY MORNING INTO THURSDAY EVENING.

* WAVES: SUBSIDING TO 3 TO 5 FEET...WITH THE HIGHER WAVES TOWARDS
  OPEN WATERS...DUE TO MORE OFFSHORE WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 16, 12:24 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Nov 16, 12:24 PM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 PM CST MON NOV 16 2015

.UPDATE...

BUMPED POPS UP A BIT SOUTHWEST THIS AFTERNOON GIVEN UPSTREAM
SHOWERS. TEMPS HAVE LIKELY PEAKED AT THIS POINT...WITH CLOUDS
CONTINUING TO STREAM IN FROM THE SOUTHWEST.

&&

.AVIATION/18Z TAFS/...

VFR CONDITIONS WILL PERSIST INTO MID-AFTERNOON...WITH MVFR CIGS
MOVING INTO THE SOUTHWEST MID/LATE AFTERNOON. THE LOWER CLOUDS
WILL SPREAD NORTHEASTWARD THIS EVENING AND OVERNIGHT...WITH MOST
PLACES LIKELY IFR BY TUESDAY MORNING. LOW CIGS WILL THEN HANG
AROUND THROUGH THE DAY TUESDAY AS LOW PRESSURE APPROACHES FROM THE
SOUTHWEST.

BEST CHANCE FOR SHOWERS THROUGH THIS AFTERNOON WILL BE ACROSS THE
SOUTHWEST HALF OF THE FORECAST AREA. SHOWER COVERAGE WILL LIKELY
DECREASE INTO THE EVENING...WITH A ROUND OF WIDESPREAD SHOWERS
ARRIVING FROM THE SOUTHWEST LATER TONIGHT. THESE SHOWERS WILL
SPREAD THROUGH SOUTHERN WISCONSIN TUESDAY MORNING...PERSISTING
THROUGH THE AFTERNOON HOURS. A RUMBLE OR TWO OF THUNDER IS NOT OUT
OF THE QUESTION TOMORROW...MAINLY IN THE AFTERNOON.

A 60 KNOTS LOW LEVEL JET WILL MOVE OVERHEAD TUESDAY...WITH GUSTY
WINDS EXPECTED. CLOUDS AND PRECIP SHOULD LIMIT MIXING
THOUGH...LIKELY CAPPING THE HIGHER END GUSTS TO AROUND 30 KNOTS.
SHOULD BE JUST ENOUGH WIND AT THE SURFACE DURING THE DAY TO KEEP
MENTION OF LOW LEVEL WIND SHEAR OUT OF TAFS.

&&

.PREV DISCUSSION... /ISSUED 333 AM CST MON NOV 16 2015/

SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM.

INCREASING SOUTH WINDS AHEAD OF UPSTREAM AMPLIFYING LONG WAVE TROF
WILL PULL INCREASING DEEPER COLUMN MOISTURE NORTHWARD FROM THE
SOUTHERN PLAINS OVER THE NEXT 24 HOURS.  COLUMN PWAT NEARLY DOUBLES
IN NEXT 24 HOURS TO AROUND 1.25 INCHES. LATEST WATER VAPOR IMAGERY
SHOWS INITIAL SURGE OF HIGHER LEVEL MOISTURE BEING TRANSPORTED
NORTHWARD INTO IA/MN AHEAD OF STRONGER DAKOTAS WAVE. SEVERAL WEAKER
PIECES OF SHORT WAVE ENERGY WILL INCREASE THE CHANCE OF -SHRA TODAY.
THE FIRST HAS BEEN PRODUCING A FEW SPRINKLES AND ISOLATED -SHRA IN
THE SOUTHEAST CWA OVERNIGHT. THESE SHOULD END EARLY BUT EXPECT
UPSTREAM STRONGER WAVE OVER NRN MO/WRN IA AREA TO TRIGGER MORE -SHRA
OVER SRN WI LATER THIS MRNG AND AFTN. SOUTH CENTRAL WI WILL BE
CLOSER TO DEEP MOISTURE FEED AND HAS BETTER CHANCE FOR -SHRA LATER
TODAY. LIKELY TO BE A BREAK IN THE -SHRA THREAT FROM LATE AFTN THRU
THE EVE BUT WITH PERSISTENT WEAK ISENTROPIC OMEGA AND LOWER
CONDENSATION PRESSURE DEFICITS...NEED TO KEEP SMALL CHANCE FOR -SHRA
IN THRU THE LATE NGT. STRONG LOW LEVEL JET PIVOTS INTO SRN WI LATE
TONIGHT RESULTING IN MORE WIDESPREAD SHRA AND PERHAPS AN ISOLD T.

TUESDAY THROUGH WEDNESDAY... FORECAST CONFIDENCE MEDIUM.

THE CLOSED UPPER LOW OVER THE SOUTHWEST STATES TUESDAY MORNING WILL
SWING NORTHEAST THROUGH THE UPPER MIDWEST ON WEDNESDAY. A SURGE OF
GULF MOISTURE WILL ARRIVE IN SOUTHERN WI TUESDAY MORNING ON THE NOSE
OF A STRONG 50+ KNOT SOUTHERLY LOW LEVEL JET. EXPECT PERIODS OF
HEAVY RAIN THROUGH TUESDAY EVENING. MID LEVEL LAPSE RATES ARE
WEAK... BUT THE STRONG LLJ FORCING AND WARM AIR ADVECTION COULD AID
IN PRODUCING SCATTERED THUNDER. THE INCREASING SURFACE PRESSURE
GRADIENT WILL LEAD TO BLUSTERY SOUTHEAST WINDS OF 20 TO 25 MPH.
GUSTS TO 35 MPH ARE POSSIBLE.

DRIER AND COLDER LOW LEVEL AIR WRAPPING INTO THE SYSTEM WILL ARRIVE
IN SOUTHERN WI WED MORNING WITH THE LEADING EDGE OF THE UPPER LOW.
LOOK FOR RAIN TO TAPER OFF THROUGH THE DAY. BY WED AFTERNOON...
STEEP LOW LEVEL LAPSE RATES WILL LEAD TO HIGHER MIXING AND THUS
GUSTY SOUTHWEST WINDS.

LONG TERM...

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT... FORECAST CONFIDENCE MEDIUM.

THE UPPER LOW WILL GET ABSORBED INTO ANOTHER UPPER TROUGH SWINGING
DOWN THROUGH THE NORTHERN PLAINS INTO THE UPPER MIDWEST. THIS WILL
BRING A REINFORCING SHOT OF COLD AIR INTO SOUTHERN WI ON THU. THE
TEMPERATURE PROFILE WILL BE COLD ENOUGH FOR SNOW WED NIGHT AND
THU... BUT THE BIG QUESTION IS HOW MUCH MOISTURE WILL BE AVAILABLE
FOR SNOW. IF IT SNOWS... A HALF INCH OR LESS WOULD BE POSSIBLE ON
GRASSY AREAS.

FRIDAY THROUGH SATURDAY... FORECAST CONFIDENCE LOW.

THE ECMWF KEEPS THE GREAT LAKES REGION UNDER NORTHWEST FLOW WITH AN
UPPER LOW OVER ONTARIO. THERE IS AN UPPER TROUGH THAT DROPS OUT OF
PHASE OVER THE WESTERN U.S. WITH THE ECMWF... BUT STAYS IN PHASE
WITH THE GFS AND TRACKS THROUGH THE UPPER MIDWEST FRI NIGHT. THE
CANADIAN MODEL IS SIMILAR TO THE GFS. THE LATTER TWO MODELS PRODUCE
A SWATH OF SNOW OVER SOUTHERN WI FRI NIGHT WHILE THE ECWMF KEEPS US
DRY. THE MODELS ARE PROBABLY GOING TO FLIP FLOP WITH THIS FORECAST A
COUPLE MORE TIMES BEFORE COMING INTO AGREEMENT DUE TO THE NATURE OF
THE WEAK UPPER LOW BEHAVIOR... SO STAY TUNED TO LATER FORECASTS.

SUNDAY THROUGH TUESDAY... FORECAST CONFIDENCE VERY LOW.

THE GFS AND ECWMF BECOME COMPLETELY OUT OF PHASE IN THE LATTER
PERIODS AND THE SLIGHT CHANCES OF SNOW IN THE FORECAST DO NOT HOLD
ANY WEIGHT. THE ECWMF FAVORS A WARM SOLUTION WITH RAIN SHOWERS
WITHIN SOUTHERLY FLOW AHEAD OF AN UPPER LOW OVER THE NORTHWEST
STATES. THE GFS HOLDS ONTO COLD AND FAIRLY DRY NORTHWEST FLOW DUE TO
AN UPPER LOW OVER THE EASTERN GREAT LAKES.

AVIATION/12Z TAFS/...

SCATTERED SHOWERS WILL AFFECT SRN WI LATER THIS MRNG AND AFTN AND
MAY LOWER CIGS TO MVFR.  THIS LOWER CIGS MAY NOT RECUPERATE DURING
THE LATE AFTN AND EVE AS -SHRA WANE BUT PERSISTENT SLY WINDS
MAINTAIN DEEPER MOISTURE INFLUX INTO THE REGION. CIGS MAY DROP TO
IFR LEVELS LATE TNGT AS MORE WIDESPREAD -RA SPREADS TOWARD/INTO SRN
WI.

MARINE...

LOW PRESSURE WILL DEVELOP OVER THE SOUTHERN PLAINS LATER TODAY
THROUGH TUESDAY AND THEN TAKE A NORTHEAST TRACK THROUGH THE UPPER
MIDWEST TUESDAY NIGHT AND WEDNESDAY.  THE TIGHTENING PRESSURE
GRADIENT AND STRENGTH OF THIS SYSTEM WILL RESULT IN GUSTY SSE WINDS
DEVELOPING OVER THE NEARSHORE WATERS TONIGHT AND BUILDING WAVES.
FURTHER STRENGTHENING IS EXPECTED TUESDAY AND WEDNESDAY...PRODUCING
POSSIBLE GALE FORCE GUSTS.  A SMALL CRAFT ADVISORY WILL BE POSTED
FOR TONIGHT INTO TUESDAY MORNING...FOLLOWED BY A GALE WATCH THAT
WILL EXTEND INTO THURSDAY MORNING AS STRONG GUSTY WINDS TURN TO THE
WEST AS THE LOW MOVES FARTHER NORTH INTO SOUTHERN CANADA.

LATEST MODIS IMAGERY AND PORT WASHINGTON INFOS MEASURING LAKE SFC
TEMP IN THE 40 TO 45 DEGREE RANGE WITH MID TO UPPER 40S FARTHER
SOUTH.  SOME FOG MAY HAVE TIME TO DEVELOP BETWEEN PERIODS OF RAIN
OVER THE NEAR SHORE WATERS TUESDAY NIGHT INTO WEDNESDAY AS
WARMER...MOIST AIR SURGES ACROSS LAKE MI AHEAD OF THE SURFACE LOW
PRESSURE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY NIGHT FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST TUESDAY
     FOR LMZ643>646.

&&

UPDATE...DDV
TODAY/TONIGHT AND AVIATION/MARINE...MBK
TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Nov 16, 3:50 AM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CST MON NOV 16 2015

WIZ046-047-051-052-056>060-062>072-171000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
350 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SMALL CHANCE FOR A THUNDERSTORM TUESDAY AND TUESDAY
NIGHT AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE UPPER
MIDWEST.

COLDER AIR WILL SETTLE INTO THE AREA ON THURSDAY. LOW PRESSURE
MOVING ACROSS THE REGION MAY BRING THE FIRST ACCUMULATING SNOW OF
THE SEASON FRIDAY NIGHT AND SATURDAY...HOWEVER THERE REMAINS
CONSIDERABLE UNCERTAINTY REGARDING THE TIMING AND STRENGTH OF THIS
LOW PRESSURE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-171000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTH TO SOUTHEAST WINDS WILL DEVELOP LATER TODAY AND
TONIGHT. THESE GUSTY WINDS WILL CAUSE HIGH WAVES TO DEVELOP. A
SMALL CRAFT ADVISORY GOES INTO EFFECT THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SMALL CHANCE FOR A THUNDERSTORM ON TUESDAY AND TUESDAY
NIGHT.

STRONG LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE UPPER MIDWEST
LATER TUESDAY AND WEDNESDAY. GUSTY SOUTH TO SOUTHEAST WINDS HAVE
THE POTENTIAL TO REACH GALE FORCE AT TIMES FROM TUESDAY THROUGH
WEDNESDAY NIGHT. HENCE A GALE WATCH IS IN EFFECT FOR THIS PERIOD.

SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY LINGER THURSDAY INTO
THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

KAVINSKY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 3:35 AM CSTGale WatchMKX11 hr
Nov 16, 3:35 AM CSTSmall Craft AdvisoryMKX29 hr

Nearby

Gale Warnings in Wisconsin, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.